# SDR USAA2012010400021

- Difficulty date: January 1, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 70,846 hours, 31,645 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Transducer
- Part number: 26074002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF PRIOR TO 1000', ENGINE NR 1 SURGED TWICE AND SELF-RECOVERED WITH NORMAL INDICATIONS.  ON LANDING ROLLOUT, RECEIVED ECAM MESSAGES FOR ENG 1 COMPRESSOR VANE AND FADEC MX.  TWO SUBSEQUENT EVENTS FOR NR 1 ENGINE SURGE ON TAKEOFF ON 1/3/12 AND 1/4/12.  REMOVED AND REPLACED THE VARIABLE STATOR VANE ACTUATOR.  VENDOR INDICATED LVDT (LINEAR VARIABLE DIFFERENTIAL TRANSDUCER) FAILED ON INCOMING TEST.  REPAIRED AS REQUIRED.
